# SDR SWAA2021122756022

- Difficulty date: December 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737
- Aircraft serial: 27873
- Aircraft time: 74,861 hours, 44,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY; FWD SERVICE AND AFT ENTRY DOOR SLIDES MANUAL DEPLOY HANDLE NOT COVERED. ; / [01] REPOSITIONED SLIDE ON FWD ENTRY; FWD SERVICE AND AFT ENTRY DOOR AS REQ PER SIP.
